# SDR GUUA08080701

- Difficulty date: August 8, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 24,590 hours, 29,623 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 39EN66
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9223 AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  ADJUSTED RT MAIN LANDING GEAR SQUAT SWITCH.  LANDING GEAR OPERATIONAL CHECK NORMAL.
